# SDR EISA98161

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LEFT MAIN LANDING GEAR, FOUND FORWARD TRUNNION BEARING ATTACH FITTING CRACKED AT LOWER INBOARD BUSHING HOLE.  REMOVED DAMAGED FITTING.  INSTALLED NEW FITTING PER SRM 51-10-1 AND 51-30-1.  (M)
